MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SAHS CATH PACK

MEDLINE INDUSTRIES, LP MEDLINE; SAHS CATH PACK
Catalog Number DYNJ46042F
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 12/1/2025, the syringe is backing off the manifold.There was no injury to the patient.The procedure was interrupted and the product needed to be replaced to resume.The procedure was completed.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.Demographic information was not given, but 0kg was entered since the submission portal will not pass with this field blank.
 
Event or Problem Description
According to the facility on 12/1/2025, the syringe is backing off the manifold.There was no injury to the patient.The procedure was interrupted and the product needed to be replaced to resume.

Brand Name
MEDLINE
Common Device Name
SAHS CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key23909109
Report Number1423395-2025-00211
Device Sequence Number18401865
Product Code OES
UDI-Device Identifier10193489908503
UDI-Public10193489908503
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ46042F
Device Lot Number25JMA417
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown